Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Periodic averaging principle in quantum calculus

Full text
Author(s):
Bohner, Martin [1] ; Mesquita, Jaqueline G. [2]
Total Authors: 2
Affiliation:
[1] Missouri Univ Sci & Technol, Dept Math & Stat, Rolla, MO 65409 - USA
[2] Univ Brasilia, Dept Matemat, BR-70910900 Brasilia, DF - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 435, n. 2, p. 1146-1159, MAR 15 2016.
Web of Science Citations: 5
Abstract

In this paper, we prove a periodic averaging principle for quantum difference equations and present some examples to illustrate our result. (C) 2015 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/17104-3 - Impulsive functional dynamic equations on time scales and applications
Grantee:Jaqueline Godoy Mesquita
Support type: Research Grants - Young Investigators Grants
FAPESP's process: 14/20187-0 - Periodic averaging method for quantum calculus and its applications
Grantee:Jaqueline Godoy Mesquita
Support type: Research Grants - Visiting Researcher Grant - International